# SDR 2000UALA00211

- Difficulty date: April 26, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 35,813 hours, 5,623 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR CABIN EMERGENCY EXIT FLOOR LIGHTING ON RIGHT SIDE BLINKS INTERMITENTLY.  *S/D*  APR 26 REPLACED BATTERY ASSY M1555 FOR AFT EEL LIGHTING, SYSTEM CHECKS OK.  APR 28 AND 30- EEL LIGHTS BLINKING INTERMITTANTLY.  MAY 01- REPLACED EEL LEAD-IN CABLE (P/N 5879-1), OP CHECKS GOOD.  MAY 26- REPLACED BATTERY ASSY M1556.
